# SDR 08FDEA00957

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: ADA019343
- Condition: Delaminated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR LINER HAS A PREVIOUS REPAIR THAT IS DELAMINATING ON THE AFT EDGE.  APPLIED FIBERGLASS OVERLAY REPAIR IAW SRM 51-43-01 VOL II.
